# SDR AALA202505272497

- Difficulty date: April 25, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N819AW
- Make and model: Airbus A319-132
- Aircraft serial: 1395
- Aircraft time: 73,367 hours, 34,716 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fitting
- Part number: D5461036020200
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION SPIGOT FITTING LOWER ON RH PYLON MEASURE OF THE DAMAGE ARE: L= 13.50 INCH, W= 1.335 INCH, D= 0.006 INCH. MAINTENANCE REPLACED SPIGOT FITTING LOWER ON RH PYLON BTW SRA 679 TO SRA 829 A319 SRM 54-51-12-300-001.
